MathSciNet Relay Station
MathSciNet bibliographic data
MR2284204 37F10 (30D05 37C25)
Chang, Jianming; Fang, Mingliang Repelling periodic points of given periods of rational functions. Sci. China Ser. A 49 (2006), no. 9, 1165–1174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement